Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/16734
Title: Vector equilibrium problems with elastic demands and capacity constraints
Authors: Li, SJ
Teo, KL
Yang, XQ 
Keywords: (Weak) ξ-equilibrium
(Weak) Vectore quilibrium
Variational inequalities
Vector traffic network equilibrium model
Issue Date: 2007
Publisher: Springer
Source: Journal of global optimization, 2007, v. 37, no. 4, p. 647-660 How to cite?
Journal: Journal of global optimization 
Abstract: In this paper, a (weak) vector equilibrium principle for vector network problems with capacity constraints and elastic demands is introduced. A sufficient condition for a (weak) vector equilibrium flow to be a solution for a system of (weak) vector quasi-variational inequalities is obtained. By virtue of Gerstewitz's nonconvex separation functional ξ, a (weak) ξ-equilibrium flow is introduced. Relations between a weak vector equilibrium flow and a (weak) ξ-equilibrium flow is investigated. Relations between weak vector equilibrium flows and two classes of variational inequalities are also studied.
URI: http://hdl.handle.net/10397/16734
ISSN: 0925-5001
EISSN: 1573-2916
DOI: 10.1007/s10898-006-9078-0
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

12
Last Week
0
Last month
0
Citations as of Sep 23, 2017

WEB OF SCIENCETM
Citations

12
Last Week
0
Last month
1
Citations as of Sep 21, 2017

Page view(s)

36
Last Week
4
Last month
Checked on Sep 24, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.